Jump to content

Florinef And Gerd?


ana_22
 Share

Recommended Posts

Does anyine who takes fflorinef have increased GERD.

ive just started taking F and noticed that my stomach feels much more acidy and im getting more reflux and feelings of tummy burning. YUK! its making me feel much worse than usual!

On the upside, Florinef has made food tolerable at least for now im not gagging on everything i put in my mouth (hope this contines minus the extra acid!)

Does anyone else get this increase and can you link it to florinef? what helps?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...